Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cubic resolvent of a binary quartic derived by invariant definition and process


Author: H. S. White
Journal: Bull. Amer. Math. Soc. 3 (1897), 250-253
DOI: https://doi.org/10.1090/S0002-9904-1897-00413-X
MathSciNet review: 1557514
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00413-X